# SDR M3XA2018091800000

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N135VV
- Make and model: Urocop EC 135 P2
- Aircraft serial: 1019
- Aircraft time: 4,539 hours, 19,514 cycles
- Engine: Pwa PW206B2
- Engine time: 4,530 hours, 1,138 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: 8447
- Condition: Sticking
- Location: Oil System
- Part time: 1,178 hours, 304 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG OIL TEMP INDICATION OUT OF LIMITS. PRECAUTIONARY LANDING WAS MADE AT AIRPORT.
